As others have said, you should likely get yourself a good dui lawyer.
I personally hate that they call it DUI because that implies you were drunk. It does not sound like that was the case.
I have my own personal thoughts on this, and of course I was not there to see you, but it sounds like you were impaired to drive. That is dangerous to other drivers, 1 mile or not!! And even to yourself it was dangerous.
It's a little late now, but next time, just call for a rescue if you feel such things.
It is unfortunate, but if you aren't used to taking this medication, you may not have been aware how dangerous it was for you to even think about driving. It's really no different than driving drunk, as it does sound you were impaired.
All you can do from here is hire a lawyer and deal with this issue.
I am sorry about your situation, and I hope you talk to your doctor about it.
I feel for you, because I had some eye meds that were given to me for glaucoma years ago and it never even occured to me the reason I felt strange from the drops. The eye doctor later told me he didn't say what the symtoms might be for fear I would think I had them just by knowing them. Well, I didn't get into your situation because of the eye drops, but I did have a few pretty scared when I was passing out on the floor.
Many don't realize, myself once included, that something you drop into your eyes can effect you. I never would have thought it until it happened to me.
I wish you luck.